# SDR FDEA202405160675

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,643 hours, 26,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 57141N537038
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 222MAF IS DAMAGES FABRICATE ZONE 220 FLOORBOARD PANEL 222MAF ON VTMAE TRAVELER # T24/1753760 IAW DWG   SRZ-25-005 REVISION R, MAJOR REPAAIR.
